# SDR DL733020423

- Difficulty date: April 10, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- Aircraft time: 47,503 hours, 32,898 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD SPOILER UPPER SKIN WAS FOUND DELAMINATED.  REPAIR PER ER/A 411175-14 AND NORDAM EWO E0037508 REV I/R.
